# SDR AALA20021279

- Difficulty date: August 22, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER AFT WINDOW FLANGE SHOWS EVIDENCE OF CRACK INBOARD OF FASTENER AT RADIUS STATION 1060.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 53-10-00-25.  (M)
